Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 88, NWS Austin/San Antonio, TX

May 26, 2015Fayette County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 26, 2015, 4:50 AM CDT for Fayette County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 4:50 AM CDT (09:50 UTC)
Expired
May 26, 2015, 7:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Fayette County, TX

The radar

The Ft Hood radar (KGRK), 100 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.8 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3543 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WGUS54 KEWX 260950
FFWEWX
TXC149-261245-
/O.NEW.KEWX.FF.W.0088.150526T0950Z-150526T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 AM CDT
    
* AT 447 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORM PRODUCING 
  HEAVY RAIN WERE INCREASING ACROSS AREAS EAST OF A SCHULENBURG TO 
  MULDOON TO ROUND TOP LINE. DOPPLER RADAR SHOWS UP TO ONE INCH OF 
  RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED. THIS IS IN 
  ADDITION TO ONGOING RIVER FLOODING FROM EARLIER HEAVY RAINS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...HOLMAN...
  NECHANITZ...WALHALLA...HIGH HILL...SWISS ALP...WINEDALE...
  WARRENTON...DUBINA...ELLINGER...REK HILL...WALDECK...
  AMMANNSVILLE...WILLOW SPRINGS...LEDBETTER...RUTERSVILLE AND MULLINS
  PRAIRIE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2979 9672 2967 9684 2974 9697 3016 9680
      3016 9679 3014 9676 3015 9671 3017 9669
      3015 9668 3015 9665 3013 9665 3011 9663
      3008 9663 2996 9657

$$

CP
1 follow-up statement
721 
WGUS74 KEWX 261118
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT TUE MAY 26 2015

TXC149-261245-
/O.CON.KEWX.FF.W.0088.000000T0000Z-150526T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-
618 AM CDT TUE MAY 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
EASTERN FAYETTE COUNTY...

AT 615 AM CDT...DOPPLER RADAR INDICATED THE RAINS HAVE ENDED ACROSS 
EASTERN FAYETTE COUNTY. DOPPLER RADAR ESTIMATES SHOWED THAT UP TO 
THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING WILL 
CONTINUE FOR THE NEXT HOUR OR SO DUE TO RAPID RUNOFF OF EARLIER 
HEAVY RAINS DUE TO SATURATED SOILS. THIS IS IN ADDITION TO THE 
ONGOING RIVER FLOODING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...HOLMAN...
NECHANITZ...WALHALLA...HIGH HILL...SWISS ALP...WINEDALE...
WARRENTON...DUBINA...ELLINGER...REK HILL...WALDECK...AMMANNSVILLE...
WILLOW SPRINGS...LEDBETTER...RUTERSVILLE AND MULLINS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2979 9672 2967 9684 2974 9697 3016 9680
      3016 9679 3014 9676 3015 9671 3017 9669
      3015 9668 3015 9665 3013 9665 3011 9663
      3008 9663 2996 9657

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:23 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 26, 3:23 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
323 AM CDT TUE MAY 26 2015

.SHORT TERM (TODAY THROUGH WEDNESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM
COLORADO TO THE BIG BEND AREA. THE 250MB WINDS TURNED FROM
WESTERLY AT DEL RIO TO SOUTHERLY AT FORT WORTH. THE SURFACE FLOW
IS BEING DOMINATED BY THE MCS MOVING OFF TO OUR EAST. IN THE WAKE
OF THIS FEATURE WINDS WERE GENERALLY LIGHT FROM THE EAST. DEW
POINT TEMPERATURES WERE STILL MOSTLY IN THE 60S. THERE WERE A
NUMBER OF OUTFLOW BOUNDARIES ACROSS THE AREA. THE UPPER LEVEL
TROUGH WILL MOVE TO THE EAST TODAY AND THE FLOW WILL BECOME ZONAL.
LOW LEVEL WINDS WILL BE SOUTHEASTERLY AND THIS WILL BRING MORE
MOIST AIR. THIS HIGH MOISTURE BOUNDARY LAYER WILL MEAN
CONDITIONALLY UNSTABLE AIR AND SLIGHT TO LOW END CHANCE POPS
THROUGH THIS PERIOD. SEVERE THREAT LOOKS TO BE MARGINAL TODAY AND
WEDNESDAY. PW WILL BE LOWER AND HEAVY RAIN IS NOT LIKELY.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...
MODELS ARE IN GOOD AGREEMENT ON AN UPPER LEVEL RIDGE BUILDING OVER
TEXAS FOR THE MIDDLE OF THE WEEK. AT THE SAME TIME THE LOW LEVEL
WINDS WILL CONTINUE TO BE FROM THE SOUTHEAST AND SURFACE DEW POINT
TEMPERATURES WILL REMAIN HIGH. THURSDAY ANOTHER UPPER LEVEL TROUGH
WILL DIG INTO THE SOUTHWESTERN STATES. A SERIES OF SHORT WAVE
TROUGHS WILL MOVE THROUGH THE PATTERN AND BRING CHANCES FOR
THUNDERSTORMS THURSDAY THROUGH SUNDAY. THURSDAY LOOKS LIKE ANOTHER
MARGINAL RISK FOR SEVERE THUNDERSTORMS. THE END OF THE PERIOD
LOOKS TO BE DRIER.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              87  73  87  72  86 /  20  20  20  20  30
AUSTIN BERGSTROM INTL AIRPORT  86  72  87  71  86 /  20  20  20  20  30
NEW BRAUNFELS MUNI AIRPORT     87  73  88  72  87 /  20  20  20  20  30
BURNET MUNI AIRPORT            86  69  86  70  84 /  10  20  20  20  30
DEL RIO INTL AIRPORT           90  74  89  74  86 /  30  20  20  20  40
GEORGETOWN MUNI AIRPORT        86  70  87  71  86 /  20  20  20  20  30
HONDO MUNI AIRPORT             87  73  88  73  86 /  30  20  20  20  40
SAN MARCOS MUNI AIRPORT        86  73  87  72  85 /  20  20  20  20  30
LA GRANGE - FAYETTE REGIONAL   87  74  88  73  87 /  30  20  20  20  40
SAN ANTONIO INTL AIRPORT       88  74  88  73  86 /  30  20  20  20  30
STINSON MUNI AIRPORT           88  74  88  73  87 /  30  20  20  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...TB3
SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 26, 12:48 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1248 AM CDT TUE MAY 26 2015

TXZ171>173-183>194-202>209-217>225-228-270600-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1248 AM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TONIGHT.

WITH THE MAIN SYSTEM THAT PRODUCED THE TORRENTIAL FLOODING AND
SEVERE WEATHER TODAY OUT OF THE AREA FINALLY...THE FOCUS OF THE
REST OF THE NIGHT IS ON REMNANT ACTIVITY FARTHER WEST IN THE HILL
COUNTRY AND ALONG THE RIO GRANDE VALLEY.

THERE STILL EXISTS A CHANCE FOR ADDITIONAL HEAVY RAIN DEVELOPMENT
DUE TO YET ANOTHER UPPER LEVEL DISTURBANCE APPROACHING FROM THE
BIG BEND AREA. LOCATIONS ON THE EDWARDS PLATEAU...ALONG THE RIO
GRANDE VALLEY...AND MAINLY SOUTH OF THE I-10 CORRIDOR ARE WHERE
THIS NEW DEVELOPMENT IS EXPECTED. ADDITIONAL RAINFALL TOTALS OF
1-2 INCHES WITH ISOLATED AMOUNTS UP TO 4 INCHES WILL BE POSSIBLE
IF THESE STORMS DEVELOP OVERNIGHT.

ALSO...AREA RIVERS AND STREAMS WILL CONTINUE TO FLUCTUATE AS THEY
HANDLE DRAINAGE AND FLOWS FROM TODAYS FLOODING. SO IT WILL
CONTINUE TO BE VERY IMPORTANT TO HEED RIVER FLOOD PRODUCTS THAT
ARE ISSUED THROUGHOUT THE NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RIVER FLOODING WILL LIKELY CONTINUE ACROSS MUCH OF SOUTH CENTRAL
TEXAS FOR THE NEXT SEVERAL DAYS...CAUSING A SIGNIFICANT IMPACT ON
TRAVEL. ALTHOUGH WE EXPECT A BRIEF LULL IN HEAVY RAINFALL FOR
TUESDAY AND WEDNESDAY...ANOTHER UPPER LEVEL SYSTEM MAY BRING
HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER
THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE
ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE
FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TB3

In the hours before

Local storm report, May 25, 11:22 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HEAVY RAIN       5 SSW SHINER            29.37N  97.20W
05/25/2015  M2.50 INCH       LAVACA             TX   PUBLIC

            RAIN FELL BETWEEN 8PM AND 1040PM

&&

EVENT NUMBER EWX1500558

CVP
Local storm report, May 25, 11:24 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       ANDERSON MILL           30.45N  97.81W
05/25/2015  M2.52 INCH       TRAVIS             TX   AMATEUR RADIO

            RAIN FELL BETWEEN 1PM AND 6PM. MINOR STREET FLOODING
            REPORTED

&&

EVENT NUMBER EWX1500559

CVP
Local storm report, May 25, 11:26 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             LA VERNIA               29.35N  98.11W
05/25/2015  E0.50 INCH       WILSON             TX   PUBLIC

&&

EVENT NUMBER EWX1500560

CVP
Local storm report, May 25, 11:28 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       7 SE DALE               29.85N  97.48W
05/25/2015  M4.11 INCH       CALDWELL           TX   COCORAHS

            RAIN FELL IN THE PAST FOUR HOURS

&&

EVENT NUMBER EWX1500561

CVP
Local storm report, May 25, 11:31 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 AM     HAIL             1 SW DEL RIO            29.37N 100.91W
05/25/2015  E1.00 INCH       VAL VERDE          TX   NWS EMPLOYEE

            UPPER AIR OBSERVER REPORTED QUARTER SIZED HAIL IN DEL
            RIO

0815 AM     HAIL             14 N KICKAPOO CAVERN ST 29.81N 100.42W
05/25/2015  E1.50 INCH       EDWARDS            TX   TRAINED SPOTTER

            SPOTTER REPORT OF PING PONG BALL SIZED HAIL.

1117 AM     HAIL             4 S INGRAM              30.02N  99.24W
05/25/2015  E0.25 INCH       KERR               TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZED HAIL. IN ADDITION...
            REPORTED 2.4 RAINFALL AMOUNTS IN AN HOUR 4 MILES SOUTH
            OF INGRAM.

1233 PM     HAIL             FREDERICKSBURG          30.27N  98.87W
05/25/2015  M1.00 INCH       GILLESPIE          TX   LAW ENFORCEMENT

1243 PM     TORNADO          2 ESE FREDERICKSBURG    30.26N  98.84W
05/25/2015                   GILLESPIE          TX   LAW ENFORCEMENT

            SHERIFF DEPT REPORTED TORNADO NEAR GOEHMANN LANE IN
            FREDERICKSBURG

0101 PM     TORNADO          LBJ STATE PARK          30.24N  98.63W
05/25/2015                   GILLESPIE          TX   EMERGENCY MNGR

            EMERGENCY MANAGER RECEIVED REPORT OF A TORNADO ON THE
            LBJ RANCH

0124 PM     TORNADO          ROUND MOUNTAIN          30.44N  98.35W
05/25/2015                   BLANCO             TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A TORNADO IN ROUND MOUNTAIN
            MOVING TOWARD HWY 281 HWY 71 INTERSECTION

0134 PM     FLASH FLOOD      5 S TIMBERWOOD PARK     29.63N  98.48W
05/25/2015                   BEXAR              TX   TRAINED SPOTTER

            FLOODED STREETS IN THE TIMBERWOOD AREA AS HEAVY RAIN
            MOVES ACROSS NORTHEAST OF BEXAR COUNTY.

0146 PM     FLASH FLOOD      3 SE FREDERICKSBURG     30.24N  98.84W
05/25/2015                   GILLESPIE          TX   AMATEUR RADIO

            GOEHMANN LANE CLOSED DUE TO FLASH FLOODING

0200 PM     HEAVY RAIN       1 SE FREDERICKSBURG     30.26N  98.86W
05/25/2015  M1.64 INCH       GILLESPIE          TX   COCORAHS

            RAIN FELL IN TWENTY MINUTES

0208 PM     HAIL             WEST LAKE HILLS         30.29N  97.81W
05/25/2015  M0.25 INCH       TRAVIS             TX   PUBLIC

0246 PM     FUNNEL CLOUD     3 SW GEORGETOWN DAM     30.63N  97.74W
05/25/2015                   WILLIAMSON         TX   STORM CHASER

            JUST NORTH OF HWY 29

0252 PM     FUNNEL CLOUD     3 N GEORGETOWN          30.69N  97.69W
05/25/2015                   WILLIAMSON         TX   PUBLIC

            AT GEORGETOWN AIRPORT

0315 PM     HEAVY RAIN       1 NNE ANDERSON MILL     30.47N  97.80W
05/25/2015  M2.22 INCH       WILLIAMSON         TX   EMERGENCY MNGR

            RAIN FELL BETWEEN 2PM AND 315PM

0315 PM     FLASH FLOOD      3 S HORSESHOE BAY       30.50N  98.36W
05/25/2015                   LLANO              TX   COCORAHS

            CREEKS OUT OF BANKS...ROCK ROADS FLOODED...2.29 INCHES
            FELL IN FOUR HOURS

0317 PM     FLASH FLOOD      BEE CAVE                30.31N  97.96W
05/25/2015                   TRAVIS             TX   LAW ENFORCEMENT

            BEE CAVE ROAD CLOSED DUE TO HIGH WATER

0325 PM     TSTM WND GST     4 NE PFLUGERVILLE       30.48N  97.57W
05/25/2015  E60 MPH          TRAVIS             TX   STORM CHASER

            SIGNS BLOWN DOWN AND SIDING BLOWN OFF BUILDINGS...WIND
            GUST ESTIMATED TO 60 MPH

0328 PM     TSTM WND GST     3 E PFLUGERVILLE        30.44N  97.57W
05/25/2015  M70 MPH          TRAVIS             TX   TRAINED SPOTTER

            FENCES DOWN AND OTHER DAMAGE

0334 PM     HAIL             6 S BEE CAVE            30.22N  97.95W
05/25/2015  E0.88 INCH       TRAVIS             TX   AMATEUR RADIO

0342 PM     HEAVY RAIN       4 NNE AUSTIN            30.33N  97.72W
05/25/2015  M1.50 INCH       TRAVIS             TX   COCORAHS

            RAIN FELL IN THE PAST 90 MINUTES...WATER FLOWING DOWN
            THE STREET

0350 PM     FLASH FLOOD      1 W HUTTO               30.55N  97.56W
05/25/2015                   WILLIAMSON         TX   TRAINED SPOTTER

            WATER OVER THE ROAD

0350 PM     HEAVY RAIN       4 NNE AUSTIN            30.33N  97.72W
05/25/2015  E1.00 INCH       TRAVIS             TX   COCORAHS

            ONE INCH IN THE PAST HOUR...STREETS AND YARDS ARE
            FLOODED

0351 PM     FLASH FLOOD      5 ENE PFLUGERVILLE      30.47N  97.54W
05/25/2015                   TRAVIS             TX   TRAINED SPOTTER

            WATER OVER THE ROAD

0352 PM     HEAVY RAIN       2 N HUTTO               30.57N  97.54W
05/25/2015  M4.30 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            RAIN GAUGE SHOWS 4.3 INCHES OF RAIN IN THE PAST HOUR

0352 PM     FLASH FLOOD      2 ESE CRABAPPLE         30.43N  98.80W
05/25/2015                   GILLESPIE          TX   CO-OP OBSERVER

            CRABAPPLE CREEK CUTTING OFF TEAGUE ROAD AND HAS TREE
            DEBRIS FLOWING IN IT

0353 PM     HEAVY RAIN       1 S ROUND ROCK          30.50N  97.67W
05/25/2015  M5.00 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            FIVE INCHES OF RAIN SINCE 2PM

0358 PM     HAIL             10 N AUSTIN             30.42N  97.74W
05/25/2015  E1.00 INCH       TRAVIS             TX   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL

0407 PM     FLASH FLOOD      1 SW CAMP MABRY         30.31N  97.78W
05/25/2015                   TRAVIS             TX   BROADCAST MEDIA

            HIGH WATER RESCUE IN THE 2900 BLOCK OF WESTLAKE DRIVE

0410 PM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
05/25/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            FLOODING REPORTED AT MULTIPLE LOCATIONS AROUND THE CITY
            OF AUSTIN

0410 PM     HEAVY RAIN       6 NW GEORGETOWN         30.71N  97.76W
05/25/2015  M2.42 INCH       WILLIAMSON         TX   COCORAHS

            RAIN FELL IN 10 MINUTES

0415 PM     HEAVY RAIN       3 NE AUSTIN             30.30N  97.71W
05/25/2015  M1.23 INCH       TRAVIS             TX   COCORAHS

            RAIN FELL IN THE PAST 40 MINUTES

0416 PM     FLASH FLOOD      4 ENE HUTTO             30.57N  97.48W
05/25/2015                   WILLIAMSON         TX   STORM CHASER

            HWY 79 IMPASSABLE DUE TO FLASH FLOODING

0423 PM     HEAVY RAIN       3 SSE PFLUGERVILLE      30.40N  97.60W
05/25/2015  M1.22 INCH       TRAVIS             TX   UTILITY COMPANY

            1.22 INCHES OF RAIN IN 15 MINUTES...FROM 355 PM TO 410
            PM

0424 PM     TORNADO          2 SW MAXWELL            29.86N  97.82W
05/25/2015                   CALDWELL           TX   EMERGENCY MNGR

            TORNADO BETWEEN MARTINDALE AND MAXWELL

0424 PM     HEAVY RAIN       2 SW BRUSHY CREEK       30.49N  97.77W
05/25/2015  M2.54 INCH       WILLIAMSON         TX   COCORAHS

            RAIN FELL IN THE PAST THREE HOURS

0429 PM     TSTM WND DMG     1 NE CEDAR CREEK        30.09N  97.49W
05/25/2015                   BASTROP            TX   EMERGENCY MNGR

            RESIDENTIAL STRUCTURE WITH HEAVY DAMAGE

0430 PM     FLASH FLOOD      1 NW TAYLOR             30.58N  97.42W
05/25/2015                   WILLIAMSON         TX   CO-OP OBSERVER

            BULL RUN CREEK HIKE AND BIKE TRAIL FLOODED. OVER 4.5
            INCHES OF RAIN HAS FALLEN

0435 PM     FLASH FLOOD      3 N AUSTIN              30.32N  97.74W
05/25/2015                   TRAVIS             TX   COCORAHS

            STREETS AND YARDS FLOODING

0443 PM     FLASH FLOOD      BRUSHY CREEK            30.51N  97.74W
05/25/2015                   WILLIAMSON         TX   BROADCAST MEDIA

            WATER OVER THE ROAD AT HAIRY MAN ROAD

0444 PM     FLASH FLOOD      HUTTO                   30.55N  97.54W
05/25/2015                   WILLIAMSON         TX   BROADCAST MEDIA

            WATER OVER THE ROADS AND RAIN RATES OF 4 INCHES PER
            HOUR

0445 PM     FLOOD            5 E AUSTIN              30.27N  97.66W
05/25/2015                   TRAVIS             TX   COCORAHS

            LITTLE WALNUT CREEK REPORTEDLY SLIGHTLY OUT OF BANKS
            AND FLOODING PORTIONS OF DOTTIE JORDAN PARK

0452 PM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
05/25/2015                   TRAVIS             TX   EMERGENCY MNGR

            MULTIPLE WATER RESCUES OCCURRING IN AUSTIN

0500 PM     HEAVY RAIN       GEORGETOWN              30.65N  97.69W
05/25/2015  M1.88 INCH       WILLIAMSON         TX   AMATEUR RADIO

            LOW WATER CROSSINGS FLOODED...1.88 INCHES OF RAIN
            BETWEEN 2PM AND 5PM

0530 PM     HEAVY RAIN       9 NNW AUSTIN            30.39N  97.80W
05/25/2015  M3.54 INCH       TRAVIS             TX   COCORAHS

            RAIN FELL IN THE PAST FOUR HOURS. FIELD IS COVERED WITH
            WATER. BULL CREEK RUNNING WELL ABOVE NORMAL LEVELS.

0536 PM     HEAVY RAIN       4 NNE AUSTIN            30.33N  97.71W
05/25/2015  M5.32 INCH       TRAVIS             TX   COCORAHS

0537 PM     HEAVY RAIN       2 SSE JOLLYVILLE        30.42N  97.74W
05/25/2015  M4.43 INCH       TRAVIS             TX   COCORAHS

0540 PM     FLASH FLOOD      1 WNW AUSTIN            30.28N  97.75W
05/25/2015                   TRAVIS             TX   BROADCAST MEDIA

            SEVERE FLOODING ALONG SHOAL CREEK AT HOUSE PARK WITH A
            RESCUE OCCURRING

0540 PM     FLASH FLOOD      5 E AUSTIN              30.27N  97.66W
05/25/2015                   TRAVIS             TX   COCORAHS

            LITTLE WALNUT CREEK IS OUT OF ITS BANKS AT DOTTIE
            JORDAN PARK. THE SWIMMING POOL HAS OVERFLOWED AND FENCES
            ARE TORE DOWN. THE LOYOLA LANE BRIDGE OVER WALNUT CREEK
            IS CLOSED WITH WATER OVER IT.

0545 PM     HAIL             LA VERNIA               29.35N  98.11W
05/25/2015  E0.50 INCH       WILSON             TX   PUBLIC

0600 PM     FLASH FLOOD      5 E ROUND ROCK          30.52N  97.59W
05/25/2015                   WILLIAMSON         TX   COCORAHS

            FOREST CREEK GOLF CLUB FLOODED. FOREST CREEK DRIVE
            CLOSED AT THE CLUB HOUSE. NUMBER 9 FAIRWAY UNDER WATER.
            6.67 INCHES OF RAIN FELL IN THE PAST 3.5 HOURS

0600 PM     HEAVY RAIN       ANDERSON MILL           30.45N  97.81W
05/25/2015  M2.52 INCH       TRAVIS             TX   AMATEUR RADIO

            RAIN FELL BETWEEN 1PM AND 6PM. MINOR STREET FLOODING
            REPORTED

0605 PM     HAIL             4 E LA VERNIA           29.35N  98.05W
05/25/2015  M0.88 INCH       WILSON             TX   PUBLIC

0620 PM     TORNADO          5 S LA GRANGE           29.84N  96.88W
05/25/2015                   FAYETTE            TX   EMERGENCY MNGR

0712 PM     FLASH FLOOD      LOCKHART                29.87N  97.68W
05/25/2015                   CALDWELL           TX   EMERGENCY MNGR

            MULTIPLE ROADS CLOSED DUE TO FLOODING ACROSS CALDWELL
            COUNTY

0713 PM     FLASH FLOOD      BASTROP                 30.11N  97.31W
05/25/2015                   BASTROP            TX   EMERGENCY MNGR

            MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING ACROSS
            BASTROP COUNTY

0715 PM     HEAVY RAIN       5 NNE LOCKHART          29.95N  97.64W
05/25/2015  M5.35 INCH       CALDWELL           TX   COCORAHS

            RAIN BEGAN AROUND 2PM AND THE WORST WAS FROM 330 TO
            7PM. 5.35 INCHES TOTAL IN THE PAST 12 HOURS

0716 PM     HEAVY RAIN       12 NE LULING            29.81N  97.51W
05/25/2015  M3.38 INCH       CALDWELL           TX   CO-OP OBSERVER

0735 PM     FLASH FLOOD      2 E BASTROP             30.11N  97.27W
05/25/2015                   BASTROP            TX   EMERGENCY MNGR

            A 1000 FOOT LONG DAM HOLDING WATER IN A SMALL FISHING
            LAKE RUPTURED AT BASTROP STATE PARK

0745 PM     HEAVY RAIN       7 SE DALE               29.85N  97.48W
05/25/2015  M4.11 INCH       CALDWELL           TX   COCORAHS

            RAIN FELL IN THE PAST FOUR HOURS

0806 PM     FLASH FLOOD      4 SE WRIGHTSBORO        29.32N  97.51W
05/25/2015                   GONZALES           TX   DEPT OF HIGHWAYS

            FM 1116 CLOSED DUE TO FLOODING

0838 PM     FUNNEL CLOUD     4 WSW ECLETO            29.03N  97.81W
05/25/2015                   KARNES             TX   LAW ENFORCEMENT

1045 PM     HEAVY RAIN       5 SSW SHINER            29.37N  97.20W
05/25/2015  M2.50 INCH       LAVACA             TX   PUBLIC

            RAIN FELL BETWEEN 8PM AND 1040PM

&&

EVENT NUMBER EWX1500500 EWX1500501 EWX1500502 EWX1500503 EWX1500504
EWX1500505 EWX1500506 EWX1500507 EWX1500508 EWX1500537 EWX1500509
EWX1500510 EWX1500511 EWX1500515 EWX1500516 EWX1500512 EWX1500522
EWX1500513 EWX1500514 EWX1500521 EWX1500517 EWX1500524 EWX1500518
EWX1500520 EWX1500557 EWX1500519 EWX1500523 EWX1500525 EWX1500526
EWX1500536 EWX1500528 EWX1500527 EWX1500529 EWX1500530 EWX1500531
EWX1500535 EWX1500556 EWX1500532 EWX1500533 EWX1500534 EWX1500539
EWX1500538 EWX1500540 EWX1500545 EWX1500541 EWX1500542 EWX1500543
EWX1500544 EWX1500560 EWX1500552 EWX1500559 EWX1500547 EWX1500546
EWX1500548 EWX1500549 EWX1500553 EWX1500550 EWX1500551 EWX1500561
EWX1500554 EWX1500555 EWX1500558

CVP
Special weather statement, May 26, 12:03 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 AM CDT TUE MAY 26 2015

TXZ191-192-260600-
TRAVIS TX-HAYS TX-
1203 AM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS AND SOUTH CENTRAL
TRAVIS COUNTIES UNTIL 100 AM CDT...

AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DRIFTWOOD TO WOODCREEK
TO NEAR FISCHER...AND MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WIMBERLEY...KYLE...BUDA...WOODCREEK...ONION CREEK...DRIFTWOOD...SHADY
HOLLOW...MOUNTAIN CITY...SAN LEANNA...HAYS...CREEDMOOR...HAYS CITY
AND MANCHACA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3012 9767 2993 9795 2994 9815 3002 9827
      3018 9802
TIME...MOT...LOC 0502Z 278DEG 9KT 3009 9797 3003 9812 2999 9823

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:14 PM CDTTornado WarningEWXFayette10 min
May 25, 7:21 PM CDTTornado WarningEWXGonzales, Karnes, Wilson24 min
May 25, 7:27 PM CDTRiver Flood WarningEWXTravis19 hr
May 25, 7:27 PM CDTRiver Flood WarningEWXBastrop46 hr
May 25, 7:30 PM CDTSevere Thunderstorm WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson60 min
May 25, 7:52 PM CDTFlash Flood Warning EmergencyEWXBastrop, Caldwell, Lee, Travis, Williamson4 hr
May 25, 8:10 PM CDTTornado WarningEWXDeWitt, Karnes35 min
May 25, 8:35 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca55 min
May 25, 8:36 PM CDTFlash Flood WarningEWXDeWitt, Karnes, Lavaca3 hr
May 25, 8:59 PM CDTRiver Flood WarningEWXBastrop, Fayette58 hr
May 25, 8:59 PM CDTRiver Flood WarningEWXFayette71 hr
May 25, 9:03 PM CDTTornado WarningEWXDeWitt, Karnes42 min
May 25, 9:19 PM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes56 min
May 25, 9:27 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca48 min
May 25, 9:33 PM CDTRiver Flood WarningEWXDeWitt4 days
May 25, 10:16 PM CDTSpecial Weather StatementEWXDeWitt44 min
May 25, 11:38 PM CDTAreal Flood AdvisoryEWXDeWitt, Karnes, Lavaca3 hr
May 25, 11:54 PM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall3 hr
May 26, 12:03 AM CDTSpecial Weather StatementEWXHays57 min
May 26, 4:10 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.